# SDR SIMA20140224001

- Difficulty date: February 24, 2014
- Submitted: March 7, 2014
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 31,889 hours, 28,272 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

ON TAKE OFF A/C  YAWED TO THE RIGHT ABRUPTLY. WE WERE ABLE TO APPLY LEFT RUDDER PRESSURE AND CONTROL THE AIRPLANE WITH RUDDER, BUT YAW TRIM WAS STUCK IN FULL RIGHT POSITION. AFTER SEVERAL MINUTES OF FLYING WE WERE ABLE TO GET YAW TRIM TO WORK NORMALLY AND RECENTERED TRIM.  ACCOMPLISHED ADJUSTMENT/TEST OF YAW TRIM ACUTATOR IAW EMB 145 AMM 27-24-00. NO DEFECTS NOTED AT THIS TIME.
